Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 160, NWS State College, PA

June 12, 2011Dauphin County, Lebanon County, Perry County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Jun 12, 2011, 1:30 PM EDT for Dauphin County, Lebanon County, Perry County, Pennsylvania. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2011, 1:30 PM EDT (17:30 UTC)
Expired
Jun 12, 2011, 2:30 PM EDT
In force
60 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Dauphin County, PA, Lebanon County, PA, Perry County, PA

The radar

The State College radar (KCCX), 108 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 1:45 PM EDTHAIL 1New Buffalo, PA
Jun 12, 1:55 PM EDTHAIL 1Halifax, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 5.5 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2011-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 360 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2011-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
360 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
861 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

497 
WUUS51 KCTP 121730
SVRCTP
PAC043-075-099-121830-
/O.NEW.KCTP.SV.W.0160.110612T1730Z-110612T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
130 PM EDT SUN JUN 12 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DAUPHIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN LEBANON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
  NORTHEASTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...

* UNTIL 230 PM EDT

* AT 127 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR LIVERPOOL...MOVING EAST AT
  20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  MILLERSBURG AND MONTGOMERY FERRY AROUND 145 PM EDT...
  ELIZABETHVILLE AROUND 205 PM EDT...
  ELLENDALE FORGE AROUND 210 PM EDT...
  
THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...
I-78 BETWEEN MILE MARKERS 0 AND 1...I-81 BETWEEN MILE MARKERS 76 AND
96.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS CREATE WINDS OF MORE THAN 57 MPH...OR HAIL ONE
INCH OR LARGER.

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4029 7657 4049 7721 4060 7708 4061 7702
      4063 7697 4063 7695 4060 7692 4062 7687
      4056 7653 4052 7647
TIME...MOT...LOC 1730Z 288DEG 18KT 4055 7705

$$

FORECASTER: LA CORTE
2 follow-up statements
174 
WWUS51 KCTP 121757
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
157 PM EDT SUN JUN 12 2011

PAC075-099-121806-
/O.CAN.KCTP.SV.W.0160.000000T0000Z-110612T1830Z/
LEBANON PA-PERRY PA-
157 PM EDT SUN JUN 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PERRY AND
NORTHWESTERN LEBANON COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE AREA...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

LAT...LON 4037 7684 4043 7700 4047 7695 4048 7695
      4050 7697 4056 7688 4039 7664 4030 7661
TIME...MOT...LOC 1756Z 316DEG 26KT 4043 7688

$$

PAC043-121830-
/O.CON.KCTP.SV.W.0160.000000T0000Z-110612T1830Z/
DAUPHIN PA-
157 PM EDT SUN JUN 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR CENTRAL DAUPHIN COUNTY...

AT 153 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR HALIFAX...OR 9 MILES NORTHWEST OF LINGLESTOWN...MOVING SOUTHEAST
AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
DEHART DAM AROUND 205 PM EDT...
PENN NATIONAL RACE AROUND 215 PM EDT...

THIS WILL IMPACT I-81 BETWEEN MILE MARKERS 76 AND 81.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN NEW BUFFALO
FROM THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4037 7684 4043 7700 4047 7695 4048 7695
      4050 7697 4056 7688 4039 7664 4030 7661
TIME...MOT...LOC 1756Z 316DEG 26KT 4043 7688

$$

FORECASTER: LA CORTE
974 
WWUS51 KCTP 121814
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
214 PM EDT SUN JUN 12 2011

PAC043-121830-
/O.CON.KCTP.SV.W.0160.000000T0000Z-110612T1830Z/
DAUPHIN PA-
214 PM EDT SUN JUN 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR CENTRAL DAUPHIN COUNTY...

AT 212 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ELLENDALE FORGE...OR NEAR LINGLESTOWN...MOVING SOUTHEAST AT 25
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
SKYLINE VIEW AND PENN NATIONAL RACE AROUND 220 PM EDT...
SKYLINE VIEW AROUND 225 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED IN NEW BUFFALO AND 
HALIFAX FROM THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR SOUTH CENTRAL PENNSYLVANIA.

&&

LAT...LON 4033 7670 4036 7682 4040 7691 4049 7682
      4040 7665 4039 7664 4033 7662 4031 7661
      4030 7661
TIME...MOT...LOC 1813Z 308DEG 22KT 4037 7680

$$

FORECASTER: LA CORTE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 10:13 AM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Jun 12, 10:13 AM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1013 AM EDT SUN JUN 12 2011

.SYNOPSIS...
A COLD FRONT WILL MOVE THROUGH THIS AFTERNOON. NORTHWESTERLY FLOW
ALOFT THIS WEEK WILL LEAD TO A MAINLY DRY FORECAST THROUGH MID
WEEK...BUT ISOLATED SHOWERS ARE POSSIBLE EACH DAY. THEN THE FLOW
WILL TURN MORE TO THE WEST FOR THE LATTER HALF OF THE WEEK...AND
CREATE A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
DRIER AIR WILL TAKE SOME TIME TO WORK IN LATER TODAY...BUT THE
WIND SHIFT TO THE WEST IS ALREADY INTO THE NW. SHOWERS POPPING UP
IN THE W SEEM TO BE ALONG THE WIND SHIFT AND ASSOCIATED WITH THE
SHORT WAVE PUSHING ACROSS LAKE ERIE AND INTO WRN NY STATE. SPC HAS
STARTED TO MENTION THE ERN HALF OF THE AREA IN THE DAY 1
OUTLOOK...AS CAPES IN THE EAST DO RISE ABOVE 1200J/KG AND DAYTIME
HEATING MIXING SHOULD BE GOOD WITH MINOR/SHORT-LIVED CLEAR SLOT
MOVING IN NOW AND WILL BE THERE FOR LATE MORNING/EARLY AFTN. UNI-
DIR SHEAR TODAY IN THE WEST...BUT LLVL HELICITY COULD BE ENHANCED
BY WEAK ERLY FLOW IN THE EAST. MID LEVEL WINDS NOT ALL THAT
IMPRESSIVE AT 30-40KTS PER LATEST RUC. TOPS COULD GET ABOVE
30KFT AND WBZ AROUND 9-10KFT. ADJ POPS AND TIMING OF SHRA/TSRA
JUST SLIGHTLY.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 AM MONDAY/...
AS THE SYSTEM MOVES TO THE NE EXPECT CLEARING SKIES AND DRIER
CONDITIONS OVERNIGHT TO DOMINATE.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
MUCH COOLER CONDITIONS TO START THE EXTENDED PERIOD AS 5H CLOSED
LOW OVER QUEBEC DROPS SOUTHEASTWARD THROUGH NEW ENGLAND AND INTO
THE GULF OF MAINE MON-WED. THIS WILL KEEP BELOW NORMAL TEMPS AND
AT LEAST A SLIGHT CHANCE OF SHOWERS THANKS TO STEEP LAPSE RATES
EACH AFTERNOON OVER CENTRAL PA THROUGH MID WEEK.

AFTER THAT...RIDGING RETURNS FOR MIDWEEK AS WED/THU WILL SEE A
RETURN OF WARMER TEMPERATURES /AT OR SLIGHTLY ABOVE
NORMAL/...THOUGH GFS/ECMWF BECOME OUT OF PHASE BY THIS TIME. THE
NEXT CHC OF RAIN SHOULD HOLD OFF UNTIL AT LEAST WED NIGHT...WHEN
AN MCS MAY ENCROACH FROM THE WEST. INCREASING CHANCES FOR
SCATTERED TSTMS THUR-FRI AS THE SFC HIGH AND UPPER RIDGE WEAKEN
AND SLIDE OFF THE MID ATLC COAST...ALLOWING A FNTL SYS TO APPROACH
THE REGION FROM THE MIDWEST.

&&

.AVIATION /14Z SUNDAY THROUGH THURSDAY/...
ISOLD PRECIP IS POSS UNTIL LATE AM IN THE WRN TAFS...AND SCT
STORMS ARE EXPECTED IN THE E THIS AFTN AS THE DRIER AIR ARRIVES.
OTHERWISE VFR OUTSIDE THE TS/SHRA. ANY CONVECTION SHOULD BE OVER
BY/SHORTLY AFTER 00Z.

OUTLOOK...
MON-TUE...MAINLY VFR.
WED-THU...SCT SHRA/TSRA.

&&

.HYDROLOGY...
ALL FLWS HAVE BEEN CANCELLED...BUT WATER-LOGGED GROUND IN THE SE
COULD LEAD TO ADDTNL MINOR/SMALL STREAM FLOODING THIS AFTN/EVE...AS
THUNDERSTORMS ARE EXPECTED AGAIN. ANY ADDTNL SIG RAIN MAY PUSH THE
LARGER CREEKS UP AS WELL.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...DANGELO/CERU
NEAR TERM...DANGELO
SHORT TERM...ROSS/CERU
LONG TERM...DEVOIR/RXR
AVIATION...CERU
HYDROLOGY...DANGELO
Hazardous weather outlook, Jun 12, 11:16 AM EDT, 2 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1116 AM EDT SUN JUN 12 2011

PAZ004>006-010>012-017>019-024>027-033>035-037-041-045-131530-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
SOMERSET-BEDFORD-FULTON-TIOGA-NORTHERN LYCOMING-SOUTHERN CLINTON-
1116 AM EDT SUN JUN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED TODAY.

PAZ028-036-042-046-049>053-056>059-063>066-131530-
JUNIATA-FRANKLIN-SULLIVAN-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
1116 AM EDT SUN JUN 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WITH SMALL HAIL AND GUSTY WINDS ARE POSSIBLE THIS
AFTERNOON AND EARLY THIS EVENING AS COOLER AND DRIER AIR MOVES IN
FROM THE WEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

In the hours before

Special weather statement, Jun 12, 11:49 AM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1149 AM EDT SUN JUN 12 2011

PAZ026-027-121630-
HUNTINGDON PA-MIFFLIN PA-
1149 AM EDT SUN JUN 12 2011

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIFFLIN AND NORTHEASTERN
HUNTINGDON COUNTIES...

AT 1147 AM EDT...A STRONG THUNDERSTORM WAS NEAR WHIPPLE DAM STATE
PARK...MOVING EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR MCALEVYS FORT AROUND 1155 AM...BELLEVILLE
AROUND 1210 PM...REEDSVILLE AROUND 1225 PM AND YEAGERTOWN AROUND
1230 PM.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322.

LAT...LON 4065 7797 4073 7788 4073 7778 4072 7778
      4073 7772 4072 7771 4073 7768 4073 7745
      4052 7764

FORECASTER: DANGELO
Special weather statement, Jun 12, 12:28 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1228 PM EDT SUN JUN 12 2011

PAZ033-034-121700-
BEDFORD PA-SOMERSET PA-
1228 PM EDT SUN JUN 12 2011

...A STRONG THUNDERSTORM WILL AFFECT BEDFORD AND NORTHEASTERN
SOMERSET COUNTIES...

AT 1224 PM EDT...A STRONG THUNDERSTORM WAS NEAR NEW PARIS...MOVING
SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR CESSNA AROUND 1240 PM...EVERETT AROUND 1250
PM AND BREEZEWOOD AROUND 100 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 122 AND 165...I-70 BETWEEN
MILE MARKERS 147 AND 150...I-99 BETWEEN MILE MARKERS 0 AND 14.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 30...ROUTE
220.

LAT...LON 4007 7906 4024 7872 4024 7866 4028 7865
      4031 7859 4029 7851 4024 7845 4027 7845
      4016 7813 4009 7820 4005 7818 4004 7821
      4001 7820 3983 7829 3972 7838 3972 7843

FORECASTER: RXR
Special weather statement, Jun 12, 1:13 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
113 PM EDT SUN JUN 12 2011

PAZ028-050-052-056>058-063-121745-
CUMBERLAND PA-DAUPHIN PA-JUNIATA PA-NORTHUMBERLAND PA-PERRY PA-
SCHUYLKILL PA-SNYDER PA-
113 PM EDT SUN JUN 12 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL JUNIATA...NORTH
CENTRAL CUMBERLAND...NORTHERN DAUPHIN...PERRY...SOUTHEASTERN
SNYDER...SOUTHWESTERN NORTHUMBERLAND AND WEST CENTRAL SCHUYLKILL
COUNTIES...

AT 107 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
RESLER TO BLACKLOG...MOVING EAST AT 20 MPH.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE
STORMS. THE RAIN WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS AND CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THESE STORMS WILL BE NEAR REBUCK AROUND 120 PM...LECK KILL
AROUND 130 PM...ROUGH AND READY AROUND 140 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 210 AND 216...I-81 BETWEEN
MILE MARKERS 106 AND 108.

LAT...LON 4037 7775 4042 7771 4083 7676 4061 7640
      4017 7742

FORECASTER: LA CORTE
Special weather statement, Jun 12, 1:22 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
122 PM EDT SUN JUN 12 2011

PAZ026-034>036-121745-
BEDFORD PA-FRANKLIN PA-FULTON PA-HUNTINGDON PA-
122 PM EDT SUN JUN 12 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FULTON...SOUTH CENTRAL
HUNTINGDON...SOUTHERN BEDFORD AND WESTERN FRANKLIN COUNTIES...

AT 119 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
WATERFALL TO SALUVIA TO CLEARVILLE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO POND ON ROADS
AND FILL POOR DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON
SMALL STREAMS AND CREEKS. THESE STORMS WILL BE NEAR FORT LITTLETON
AROUND 130 PM...NEEDMORE AROUND 140 PM AND BIG COVE TANNERY AROUND
150 PM.

THIS WILL IMPACT THE FOLLOWING CENTRAL PENNSYLVANIA INTERSTATES...THE
PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 162 AND 189...I-70 BETWEEN
MILE MARKERS 148 AND 170.

LAT...LON 3972 7876 4000 7822 4021 7810 4004 7760
      3984 7773 3972 7802

FORECASTER: LA CORTE
Local storm report, Jun 12, 1:26 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
126 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     TSTM WND DMG     4 NW LEBANON            40.38N  76.48W
06/11/2011                   LEBANON            PA   NWS STORM SURVEY

            A SWATH OF CORN STALKS WERE BLOWN DOWN IN A FANNED OUT
            PATTERN. 4 TREES BLOWN DOWN ALSO. ESTIMATED WIND SPEED
            85 MPH

&&

EVENT NUMBER CTP1100283

KREKELER
Local storm report, Jun 12, 1:27 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
127 PM EDT SUN JUN 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     TSTM WND DMG     4 NW LEBANON            40.38N  76.48W
06/11/2011                   LEBANON            PA   NWS STORM SURVEY

            4 TO 6 TREES BLOWN DOWN...KNOCKING DOWN WIRES AND POWER
            POLES. ESTIMATED WIND SPEED 85 MPH

&&

EVENT NUMBER CTP1100284

KREKELER

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 8:04 PM EDTFlash Flood WarningCTPYork3 hr
Jun 11, 8:22 PM EDTSevere Thunderstorm WarningCTPLancaster, York53 min
Jun 11, 8:23 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan37 min
Jun 11, 8:41 PM EDTSevere Thunderstorm WarningCTPLancaster, York79 min
Jun 11, 8:59 PM EDTSpecial Weather StatementCTPColumbia, Montour, Sullivan31 min
Jun 11, 10:01 PM EDTSpecial Weather StatementCTPLancaster59 min
Jun 11, 10:31 PM EDTRiver Flood WarningCTPDauphin, Lebanon, Schuylkill6 hr
Jun 12, 12:26 AM EDTRiver Flood WarningCTPDauphin, Lebanon7 hr
Jun 12, 11:49 AM EDTSpecial Weather StatementCTPMifflin41 min
Jun 12, 12:28 PM EDTSpecial Weather StatementCTPBedford32 min
Jun 12, 1:13 PM EDTSpecial Weather StatementCTPJuniata, Perry32 min
Jun 12, 1:22 PM EDTSpecial Weather StatementCTPFranklin, Fulton23 min
Jun 12, 1:53 PM EDTSpecial Weather StatementCTPFranklin37 min
Jun 12, 2:02 PM EDTSevere Thunderstorm WarningCTPFranklin, Fulton58 min
Jun 12, 2:06 PM EDTSevere Thunderstorm WarningCTPAdams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more54 min
Jun 12, 2:49 PM EDTTornado WarningCTPDauphin, Lancaster, York26 min
Jun 12, 2:50 PM EDTAreal Flood AdvisoryCTPCumberland, Dauphin, Lancaster, York3 hr
Jun 12, 2:56 PM EDTSevere Thunderstorm WarningCTPAdams, Dauphin, Lancaster, Lebanon, York79 min
Jun 12, 3:16 PM EDTTornado WarningCTPLancaster, York44 min
Jun 12, 3:47 PM EDTTornado WarningCTPYork13 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.